# SDR ABXA202511143298

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,471 hours, 28,290 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Egt Indication
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENG ABORTED ENG START DURING TAXI OUT,BECAUSE OF HOT START. EXCEEDED LIMITS FOR 1 SEC. UP TO 539 DEGREES.A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C. MTX PERFORMED A SECOND  TIME R ENG START. EGT READING 279 REF FIM 71-08 TASK 816. NO FURTHER MX ACTION NEEDED.  AIRCRAFT RETURNED TO SERVICE.
